# SDR COMA0160397

- Difficulty date: June 21, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,559 hours, 17,877 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Web
- Part number: 60135006
- Part serial: NA
- Condition: Cracked
- Part time: 18,559 hours, 17,859 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING COMPLIANCE OF ALERT SERVICE BULLETIN A601R-53-059 THE UPPER WEB OF THE ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED AT LBL 7.5 EXTENDING FROM FS 639.39 - 639.00REPAIRED IN ACCORDANCE WITH REO 601R-53-61-345.
